# SDR VNAA0009021

- Difficulty date: September 23, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 13,586 hours, 12,216 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, FLIGHT 4172 SUSTAINED MULTIPLE BIRD STRIKES.  FLIGHT 4172 ABORTED TAKEOFF.  MAINTENANCE INSPECTED THE AIRCRAFT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 53-00-00 AND FOUND NO DAMAGE TO THE AIRCRAFT.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
